Additivity for the parametrized topological Euler characteristic and Reidemeister torsion

Bernard Badzioch, Wojciech Dorabiała

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Dwyer, Weiss, and Williams have recently defined the notions of the parametrized topological Euler characteristic and the parametrized topological Reidemeister torsion which are invariants of bundles of compact topological manifolds. We show that these invariants satisfy additivity formulas paralleling the additive properties of the classical Euler characteristic and the Reidemeister torsion of CW-complexes.

Original languageEnglish (US)
Pages (from-to)1-22
Number of pages22
JournalK-Theory
Volume38
Issue number1
DOIs
StatePublished - Nov 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Additivity for the parametrized topological Euler characteristic and Reidemeister torsion'. Together they form a unique fingerprint.

  • Cite this